# SDR 9520472715

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicating Sw
- Condition: Malfunctioned
- Location: Nr 3 Le Flap
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NR 3 LEADING EDGE DEVICE DID NOT INDICATE EXTENDED FOR LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT LEADING EDGE INBOARD INDICATING SWITCH.  CHECKED OK.
